Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

4 weeks ago I had unprotected sex on 5th day of my periods and took unwanted 72 within 24 hours and now my expected periods date is on 11th sept. Had it delayed by 6 day, but feeling continuous pain in my lower abdomen and at lower back. Please help I am confused.

1 Doctor Answered
After taking high hormonal emergency pill like unwanted 72 one gets withdrawal bleeding 5 to 10 days later, and then new cycle starts. If that has not happened as well as expected date of period is missed then do urine or blood pregnancy test and meet gynecologist.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.